Convergence of Riemannian manifolds with integral bounds on curvature II

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)179-199
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume25
StatePublished - 1992

Cite this

@article{1f88a29afd104bfa8e0d1e4220a48ae6,
title = "Convergence of Riemannian manifolds with integral bounds on curvature II",
author = "Deane Yang",
year = "1992",
language = "English (US)",
volume = "25",
pages = "179--199",
journal = "Annales Scientifiques de l'Ecole Normale Superieure",
issn = "0012-9593",
publisher = "Societe Mathematique de France",

}

TY - JOUR

T1 - Convergence of Riemannian manifolds with integral bounds on curvature II

AU - Yang, Deane

PY - 1992

Y1 - 1992

M3 - Article

VL - 25

SP - 179

EP - 199

JO - Annales Scientifiques de l'Ecole Normale Superieure

JF - Annales Scientifiques de l'Ecole Normale Superieure

SN - 0012-9593

ER -